Show simple item record

dc.contributor.authorDemiray, Hilmitr_TR
dc.date.accessioned2015-11-05T09:32:48Z
dc.date.available2015-11-05T09:32:48Z
dc.date.issued2015-10
dc.identifier.citationDemiray, H. (2015). An analysis of higher order terms for ion-acoustic waves by use of the modified poincar,-lighthill-kuo method. Indian Journal of Pure & Applied Mathematics, 46(5), 669-678. doi:10.1007/s13226-015-0131-xen_US
dc.identifier.issn0019-5588
dc.identifier.issn0975-7465
dc.identifier.otherWOS:000362666400005
dc.identifier.urihttp://hdl.handle.net/11729/696
dc.identifier.urihttp://dx.doi.org/10.1007/s13226-015-0131-x
dc.description.abstractIn this work, by utilizing the modified Poincar,-Lighthill-Kuo (PLK) method, we studied the propagation of weakly nonlinear waves in a collisionless cold plasma and obtained the governing evolution equations of various order terms in the perturbation expansion. Seeking a progressive wave solution to these evolution equations we obtained the speed correction terms so as to remove some possible secularities. The result obtained here is exactly the same with those of the modified reductive perturbation and re-normalization methods. The method presented here is quite simple and based on introducing a new set of stretched coordinates.en_US
dc.language.isoenen_US
dc.publisherIndian Nat Sci Acaden_US
dc.relation.isversionof10.1007/s13226-015-0131-x
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.sourceIndian Journal of Pure and Applied Mathematicsen_US
dc.subjectLon-acoustic cold plasmaen_US
dc.subjectModified PLK methoden_US
dc.subjectSolitary wavesen_US
dc.subjectReductive perturbation methoden_US
dc.titleAn analysis of higher order terms for ion-acoustic waves by use of the modified Poincar,-Lighthill-Kuo methoden_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.description.versionAuthor Post Printen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorIDTR5963
dc.identifier.volume46
dc.identifier.issue3
dc.identifier.startpage669
dc.identifier.endpage678
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record